# SDR SWIA201334833

- Difficulty date: October 3, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 33,188 hours, 47,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Loose
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER SEAT 9BC INOPERATIVE.  FLT#5331TIGHTENED GROUND TERMINAL SCREW BEHIND LIGHT ASSEMBLY.
